# SDR CALA2013120293387

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 69,477 hours, 25,521 cycles
- Engine: Pwa PW2040
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 285T0013126
- Part serial: 76
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TWO, CONTINUOUS LT & RT YAWING UP TO FL280 LIKE BOTH YAW DAMPERS INOPERATIVE BUT NO EICAS OR LIGHTS.   R & R RT YAW DAMP COMPUTER IAW AMM 22-21-04, OPERATIONS CHECKED NORMAL.  PERFORMED MCDP TEST 30 IAW AMM 22-00-02, NO FAULTS NOTED, AIRCRAFT REMAINS FULL CAPABILITY.
